# SDR P5CA2015090800134

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,405 hours, 1,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O EMERGENCY ESCAPE, ROPE COVER OPENS IN FLIGHT WITHOUT ACTIVATION OR TURBULANCE.  ADJUST LATCH AND REINSTALL COVER, CONDITION CHK SATISFACTORY IAW AMM 25-61-02.
